# SDR AALA20150625002

- Difficulty date: June 25, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 66,677 hours, 8,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 74 IS CORRODED AT BS 1495.  CORROSION REMOVED & BLEND OUT IAW SRM 51-10-02, SRM 53-00-51-1A ALLOWABLE DAMAGE 2 & SRM J53-00-52-2R REPAIR 3.
